MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY LNCS-II RAINBOW; OXIMETER

MASIMO - 15750 ALTON PKWY LNCS-II RAINBOW; OXIMETER
Model Number 4067
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code 4650: no adverse event; no patient impact.H3 other text: product not returned.
 
Event or Problem Description
The customer reported the sensor has "stopped taking measurements." no patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Other text: the returned sensor was evaluated; however, the concomitant patient cable was not returned.A short between the resistor and inner shield of the sensor was observed during continuity testing.A "replace sensor" error message was triggered on the lab monitor when the sensor was functionally tested.Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description

Brand Name
LNCS-II RAINBOW
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key21904855
Report Number3019388613-2025-00025
Device Sequence Number17146098
Product Code DQA
UDI-Device Identifier00843997015608
UDI-Public(01)00843997015608(11)240813(10)24HAB
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K071024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4067
Device Lot Number24HAB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RA25-05 CABLE (LOT 22ACQ)
Patient SexUnknown